ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Phase space methods and the Hamilton-Jacobi form of dynamics

Mukunda, N (1978) Phase space methods and the Hamilton-Jacobi form of dynamics. In: Proceedings of Mathematical sciences, 87 (5). 85-105 .

[img]
Preview
PDF
phase.pdf - Published Version

Download (1121Kb)
Official URL: http://www.springerlink.com/content/p31l24012756kv...

Abstract

A general analysis of the Hamilton-Jacobi form of dynamics motivated by phase space methods and classical transformation theory is presented. The connection between constants of motion, symmetries, and the Hamilton-Jacobi equation is described.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Classical dynamics - phase-space method - Hamilton-Jacobi theory .
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 22 Sep 2010 10:46
Last Modified: 22 Sep 2010 10:46
URI: http://eprints.iisc.ernet.in/id/eprint/32309

Actions (login required)

View Item View Item